# SDR FDEA201009223666

- Difficulty date: September 22, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N204FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22926
- Aircraft time: 28,633 hours, 19,304 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65196011
- Condition: Damaged
- Location: Bs 835
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK SEAT TRACK BS 835 LBL 45 HAS BROKEN SCALLOP. REMOVED AND REPLACE SEAT TRACK SECTION FROM BAC 1520-1331 7178-T6511 DIM 95 1/8" IAW SRM 51-30-2, 51-10-1, 53-10-2 FIG 7, 51-20-2 FIG 21, 51-30-5, AND 51-10-2 AT BS 760 TO 850 RBL 45.
